Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 8342652, 10 pages
http://dx.doi.org/10.1155/2016/8342652
Research Article

Hopf Bifurcation Control in a FAST TCP and RED Model via Multiple Control Schemes

1School of Electronics and Information Engineering, Anhui University, Hefei, Anhui 230601, China
2Ira A. Fulton Schools of Engineering, Arizona State University, Tempe, AZ 85287, USA
3School of Electronic Information and Electrical Engineering, Shanghai Jiao Tong University, Shanghai 200240, China

Received 10 November 2015; Accepted 5 May 2016

Academic Editor: Petko Petkov

Copyright © 2016 Dawei Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. He, Z. Xu, and P. Wang, “A hybrid routing model for mitigating congestion in networks,” Physica A: Statistical Mechanics and its Applications, vol. 431, pp. 1–17, 2015. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Liu, H. Zhang, and L. Trajković, “Stroboscopic model and bifurcations in TCP/RED,” in Proceedings of the IEEE International Symposium on Circuits and Systems (ISCAS ’05), pp. 2060–2063, IEEE, Kobe, Japan, May 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Gu and W. Zhang, “Design of an H based PI controller for AQM routers supporting TCP flows,” in Proceedings of the 48th IEEE Conference on Decision and Control, 2009 held jointly with the 2009 28th Chinese Control Conference (CDC/CCC ’09), pp. 603–608, IEEE, Shanghai, China, December 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Stancescu, A. A. Luca, and A. Caraivan, “TCP-AQM Algorithms which combat the computer networks’ congestion,” in Proceedings of the 22nd Telecommunications Forum Telfor (TELFOR ’14), pp. 182–185, Belgrade, Serbia, November 2014. View at Publisher · View at Google Scholar
  5. J. Wang, D. X. Wei, J.-Y. Choi, and S. H. Low, “Modelling and stability of FAST TCP,” in Wireless Communications, vol. 143 of The IMA Volumes in Mathematics and Its Applications, pp. 331–356, Springer, New York, NY, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. X. Wei, C. Jin, S. H. Low, and S. Hegde, “FAST TCP: motivation, architecture, algorithms, performance,” IEEE/ACM Transactions on Networking, vol. 14, no. 6, pp. 1246–1259, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. J.-Y. Choi, H. Kim, and S. Kwon, “Global asymptotic stability analysis of fast tcp using nonlinear small gain theorem,” IEEE Communications Letters, vol. 18, no. 3, pp. 523–526, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. J.-Y. Choi, S.-Y. Kim, and J.-W. Kim, “Parameter condition for global asymptotic stability of FAST TCP in the presence of cross traffics,” IEEE Communications Letters, vol. 14, no. 6, pp. 584–586, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. F. Zhao, J. Zhou, N. Lu, and M. Zhang, “Stability analysis of FAST TCP based on Lyapunov function,” in Proceedings of the 7th World Congress on Intelligent Control and Automation (WCICA ’08), pp. 2136–2140, IEEE, Chongqing, China, June 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. Z.-Q. Zhan, J. Zhu, and W. Li, “Stability and bifurcation analysis in a FAST TCP model with feedback delay,” Nonlinear Dynamics, vol. 70, no. 1, pp. 255–267, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Zhang and B. Liu, “Stability of FAST TCP with time-delay in single-link multi-source networks,” in Proceedings of the IEEE International Conference on Information Networking and Automation (ICINA ’10), pp. V2-259–V2-263, Kunming, China, October 2010. View at Publisher · View at Google Scholar
  12. D. Ding, J. Zhu, X. Luo, and Y. Liu, “Delay induced Hopf bifurcation in a dual model of Internet congestion control algorithm,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2873–2883, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Xiao, W. X. Zheng, and J. Cao, “Bifurcation control of a congestion control model via state feedback,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 6, Article ID 1330018, 31 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. Ding, X. Qin, T. Wu, N. Wang, and D. Liang, “Hopf bifurcation control of congestion control model in a wireless access network,” Neurocomputing, vol. 144, pp. 159–168, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Feng, X. Gaoxiang, G. Zhi-Hong et al., “Stability analysis and control Hopf bifurcation in a FAST TCP model,” in Proceedings of the 32nd IEEE Chinese Control Conference (CCC ’13), pp. 1076–1080, Xi’an, China, July 2013.
  16. X. Wang, L. Deng, and W. Zhang, “Hopf bifurcation analysis and amplitude control of the modified Lorenz system,” Applied Mathematics and Computation, vol. 225, no. 12, pp. 333–344, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. Z. Cheng and J. Cao, “Hybrid control of Hopf bifurcation in complex networks with delays,” Neurocomputing, vol. 131, pp. 164–170, 2014. View at Publisher · View at Google Scholar · View at Scopus
  18. Z. Mao, H. Wang, D. Xu, and Z. Cui, “Bifurcation and hybrid control for a simple hopfield neural networks with delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 315367, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Guo, G. Feng, X. Liao et al., “Hopf bifurcation control in a congestion control model via dynamic delayed feedback,” Chaos, vol. 18, no. 4, pp. 1575–1629, 2009. View at Google Scholar
  20. L. Ma, D. Ding, T. Cao et al., “Bifurcation control in a small-world network model via TDFC,” in Proceedings of the International Conference on Advances in Mechanical Engineering and Industrial Information, Atlantis Press, 2015.
  21. C.-L. Liu and Y.-P. Tian, “Eliminating oscillations in the Internet by time-delayed feedback control,” Chaos, Solitons and Fractals, vol. 35, no. 5, pp. 878–887, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. Z. Liu and K. W. Chung, “Hybrid control of bifurcation in continuous nonlinear dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 12, pp. 3895–3903, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus